TITLE

Singular Limit Solutions for Two-Dimensional Elliptic Problems with Exponentially Dominated Nonlinearity

AUTHOR(S)
Baraket, S.; Ye, Dong
PUB. DATE
July 2001
SOURCE
Chinese Annals of Mathematics;Jul2001, Vol. 22 Issue 3, p287
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The authors consider the existence of singular limit solutions for a family of nonlinear elliptic problems with exponentially dominated nonlinearity and Dirichlet boundary condition and generalize the results of [3].
ACCESSION #
9278132

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics